# SDR SWIA202163305

- Difficulty date: November 3, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 INBD FLOORBEAM WEB BETWEEN FS 409+16 & FS 409+32 HAS A DAMAGED RADIUS ON THE FORWARD SIDE REQUIRING REPLACEMENT.   (C CHECK RO 12/28/2021)   PERFORMED A MAJOR REPAIR BY REMOVEING AND REPLACING RBL 9 INBD FLOORBEAM WEB BETWEEN FS 409+16 & FS 409+32 IAW CRJ-200 SRM 51-42-06 & 51-40-11 ,C/W SKYCARD 51-900-1003-SKY, COMPLETED M-337 ATTACHED, NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR ALL WORK PERFORMED.
